# SDR SWIA202005110607

- Difficulty date: April 13, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT SIDE SEAT RAIL FROM FS573.00 TO FS675.00 IS CORRODED   (C-CHECK) RO 5/7/2020   REPLACED LEFT SIDE SEAT RAIL FROM FS573-FS675 WITH FABRICATED. REF CRJ-700 AMM.
